# SDR DALA2014101405513

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 44,328 hours, 22,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR AND STAIRS EMERGENCY LIGHTS INOPERATIVE.  R & R POWER SUPPLY IN CARGO BIN FORWARD OF LAVATORY IAW AMM.  OPERATION CHECKED GOOD.
